Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 8, 2021, 7:48 PM CDT for Rutherford County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2021, 7:48 PM CDT (00:48 UTC)
- Expired
- Jul 8, 2021, 8:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1006 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1540 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
972
WWUS84 KOHX 090048
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
748 PM CDT Thu Jul 8 2021
TNZ028-062-090115-
Rutherford TN-Wilson TN-
748 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUTHERFORD AND SOUTH
CENTRAL WILSON COUNTIES UNTIL 815 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smyrna, or 9 miles northwest of Murfreesboro, moving east at 35 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Murfreesboro, Smyrna, La Vergne, Walterhill, Cedars Of Lebanon State
Park and Lascassas.
This includes the following highways...
Interstate 24 between mile markers 64 and 78.
Interstate 840 between mile markers 51 and 64.
LAT...LON 3580 8626 3589 8662 3597 8662 3598 8661
3599 8662 3601 8661 3602 8659 3606 8622
TIME...MOT...LOC 0048Z 272DEG 38KT 3594 8652
$$
21What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 8, 6:33 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 8, 6:33 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Nashville TN 633 PM CDT Thu Jul 8 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Showers and storms have held off for the most part this afternoon, but a weak shortwave will work its way through the Midwest and bring a chance for showers and thunderstorms late this afternoon and evening. CAMs have showers and storms making it into the northwest around 6 pm or so, and move across the mid state through the evening. The upper level wave looks to weaken as it heads eastward overnight, which stalls the weak boundary associated with the trough over the area. This may keep showers and storms ongoing overnight into the early morning hours, especially for the south and east. Additional chances for showers and storms will move in during the afternoon with diurnal support. Saturday will be the only day with a more zonal pattern aloft, but the chances for showers and thunderstorms will remain. Getting into the day Sunday, a strong Plains trough will dive southeast across the MO River Valley, and stall over that region for the next few days. An upper high will strengthen over the Atlantic, and keep the region in southerly flow through the first half of the week. This should increase the chances for showers and storms Sunday through Tuesday, with the highest chances looking to be on Sunday. By Wednesday, the trough will finally move northeast as the upper high weakens, which will weaken the upper flow pattern. This will also slow down the chances for showers and thunderstorms, but the risk for isolated afternoon convection will remain. Looking into next weekend, the active pattern will remain, so high and dry looks to be a ways off as we stay in this unstable pattern. && .AVIATION... 00Z TAF DISCUSSION. Scattered SHRA/TSRA will impact the terminals at times, mainly late tonight into early Friday morning as a weak shortwave and sfc front approaches from the northwest. Gusty winds and heavy downpours will occur in some spots. Outside the showers and storms, mainly VFR with light SSW winds. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........13
Hazardous weather outlook, Jul 8, 5:00 AM CDT, 14 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 500 AM CDT Thu Jul 8 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-091000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 500 AM CDT Thu Jul 8 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
In the hours before
Special weather statement, Jul 8, 4:15 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Nashville TN
415 PM CDT Thu Jul 8 2021
TNZ024-082200-
Humphreys TN-
415 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMPHREYS COUNTY
UNTIL 500 PM CDT...
At 414 PM CDT, Doppler radar was tracking a strong thunderstorm near
Camden, moving east at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Waverly, Camden, New Johnsonville and Hurricane Mills.
LAT...LON 3605 8799 3608 8796 3613 8792 3617 8792
3619 8794 3621 8794 3622 8795 3624 8775
3622 8769 3593 8770 3600 8800 3603 8800
TIME...MOT...LOC 2114Z 270DEG 19KT 3610 8793
21Special weather statement, Jul 8, 4:41 PM CDT, 3 hours 7 minutes before
Special Weather Statement National Weather Service Nashville TN 441 PM CDT Thu Jul 8 2021 TNZ023>025-057-082215- Hickman TN-Dickson TN-Humphreys TN-Houston TN- 441 PM CDT Thu Jul 8 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DICKSON...SOUTHEASTERN HOUSTON...NORTHEASTERN HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES UNTIL 515 PM CDT... At 441 PM CDT, Doppler radar was tracking a strong thunderstorm over Waverly, moving east at 20 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Waverly, McEwen, Hurricane Mills and Pinewood. This includes Interstate 40 between mile markers 153 and 161. LAT...LON 3593 8782 3626 8771 3630 8748 3588 8752 TIME...MOT...LOC 2141Z 272DEG 18KT 3609 8775 21
Special weather statement, Jul 8, 5:25 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
525 PM CDT Thu Jul 8 2021
TNZ025-026-057-059-082300-
Hickman TN-Williamson TN-Dickson TN-Cheatham TN-
525 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...NORTHWESTERN
WILLIAMSON...SOUTH CENTRAL CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES
UNTIL 600 PM CDT...
At 525 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Dickson, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Dickson, White Bluff, Kingston Springs, Burns, Fairview, Bon Aqua,
Pinewood and Lyles.
This includes the following highways...
Interstate 40 between mile markers 158 and 159, and between mile
markers 161 and 188.
Interstate 840 between mile markers 1 and 13.
LAT...LON 3595 8756 3596 8755 3597 8753 3599 8753
3602 8755 3607 8755 3617 8709 3582 8710
3582 8714 3585 8721 3584 8722 3588 8757
3595 8757
TIME...MOT...LOC 2225Z 269DEG 33KT 3598 8750
21Special weather statement, Jul 8, 6:21 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Nashville TN
621 PM CDT Thu Jul 8 2021
TNZ056>058-090000-
Hickman TN-Lewis TN-Perry TN-
621 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEWIS...NORTHEASTERN
PERRY AND SOUTHWESTERN HICKMAN COUNTIES UNTIL 700 PM CDT...
At 621 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Linden, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Centerville, Lobelville, Kimmins, Nunnelly and Pleasantville.
LAT...LON 3582 8783 3582 8782 3583 8782 3584 8778
3584 8772 3585 8771 3590 8743 3556 8745
3564 8783
TIME...MOT...LOC 2321Z 269DEG 22KT 3572 8779
21Special weather statement, Jul 8, 7:48 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
748 PM CDT Thu Jul 8 2021
TNZ028-062-090115-
Rutherford TN-Wilson TN-
748 PM CDT Thu Jul 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUTHERFORD AND SOUTH
CENTRAL WILSON COUNTIES UNTIL 815 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smyrna, or 9 miles northwest of Murfreesboro, moving east at 35 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Murfreesboro, Smyrna, La Vergne, Walterhill, Cedars Of Lebanon State
Park and Lascassas.
This includes the following highways...
Interstate 24 between mile markers 64 and 78.
Interstate 840 between mile markers 51 and 64.
LAT...LON 3580 8626 3589 8662 3597 8662 3598 8661
3599 8662 3601 8661 3602 8659 3606 8622
TIME...MOT...LOC 0048Z 272DEG 38KT 3594 8652
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 11:34 PM CDT | Special Weather Statement | OHX | Hickman | 41 min |
| Jul 9, 12:38 AM CDT | Special Weather Statement | OHX | Houston | 37 min |
| Jul 9, 12:47 AM CDT | Special Weather Statement | OHX | Maury | 28 min |
| Jul 9, 7:02 AM CDT | Special Weather Statement | OHX | Cumberland, DeKalb, Van Buren, Warren, White | 43 min |
| Jul 9, 8:05 AM CDT | Special Weather Statement | OHX | Wayne | 55 min |
| Jul 9, 9:16 AM CDT | Special Weather Statement | OHX | Lawrence | 44 min |
| Jul 9, 9:43 AM CDT | Special Weather Statement | OHX | Giles | 47 min |
| Jul 9, 10:09 AM CDT | Areal Flood Advisory | OHX | Lawrence, Wayne | 3 hr |
| Jul 9, 10:17 AM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jul 9, 10:22 AM CDT | Flash Flood Warning | OHX | Lawrence, Wayne | 113 min |
| Jul 9, 2:45 PM CDT | Areal Flood Advisory | OHX | Hickman, Lewis, Perry | 2 hr |
| Jul 9, 3:00 PM CDT | Special Weather Statement | OHX | Marshall | 30 min |
| Jul 9, 3:24 PM CDT | Special Weather Statement | OHX | Marshall | 36 min |
| Jul 9, 3:47 PM CDT | Areal Flood Advisory | OHX | Maury | 118 min |
| Jul 9, 4:03 PM CDT | Special Weather Statement | OHX | Marshall | 42 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.